Itraconazole-induced Torsade de Pointes in a patient receiving methadone substitution therapy
Article first published online: 6 NOV 2009
© 2009 Australasian Professional Society on Alcohol and other Drugs
Drug and Alcohol Review
Volume 28, Issue 6, pages 688–690, November 2009
How to Cite
NOORZURANI, M. H. R., VICKNASINGAM, B. and NARAYANAN, S. (2009), Itraconazole-induced Torsade de Pointes in a patient receiving methadone substitution therapy. Drug and Alcohol Review, 28: 688–690. doi: 10.1111/j.1465-3362.2009.00128.x
- Issue published online: 6 NOV 2009
- Article first published online: 6 NOV 2009
- Received 23 February 2009; accepted for publication 4 September 2009.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.